# SDR ASAA2016012715068

- Difficulty date: January 27, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 28,803 hours, 8,768 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Faulted
- Location: Aux Battery
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRONIC LIGHT ON ELECTRICAL SELECTOR PANEL ILLUMINATED.  ACFT GROUNDED.  PERFORMED BITE TEST, FOUND AUXILIARY BATTERY CHARGER FAULT.  PERFORMED FIM 24-31 TASK 825.  FAULT CLEARED, FOUND TO BE AN INTERMITTENT FAULT.
